MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI PICC 2L: 5FR X 50CM W/ 130CM SS SWG; CATHETER, INTRAVASCULAR, THER

ARROW INTERNATIONAL LLC ARROW PI PICC 2L: 5FR X 50CM W/ 130CM SS SWG; CATHETER, INTRAVASCULAR, THER
Catalog Number PR-35052-HPSL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "glide thru sheath broken halfway while removing".There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "glide thru sheath broken halfway while removing".There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine.".
 
Additional Manufacturer Narrative
Qn#(b)(4).The actual device was not returned; however, the customer provided one photo and one video for analysis.The complaint of peel-away sheath tears incorrectly was able to be confirmed by the photo and video.The photo and video show the extrusion portion of the peel-away sheath remaining on the catheter and the sheath tore incorrectly down the center.A device history record review was performed, and there were potential findings identified; however, it was determined the findings were not relevant.The instructions for use (ifu) provided with this kit warns the user, "precaution: avoid tearing sheath at insertion site which opens surrounding tissue creating a gap between catheter and dermis." the customer report of peel-away sheath tears incorrectly was confirmed by visual inspection of the customer supplied photo and video.It was determined the observed defect from the customer provided media is related to the tipping process.Based on these circumstances, manufacturing caused or contributed to the reported event.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW PI PICC 2L: 5FR X 50CM W/ 130CM SS SWG
Common Device Name
CATHETER, INTRAVASCULAR, THER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21889348
Report Number9680794-2025-00313
Device Sequence Number3531092
Product Code LJS
UDI-Device Identifier20801902095521
UDI-Public(01)20801902095521(11)230622(17)250531(10)14F23F0232(21)
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K113277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue NumberPR-35052-HPSL
Device Lot Number14F23F0232
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer05/06/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown